# SDR DALA12017395651

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 34,720 hours, 14,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND EXTERIOR EMERGENCY ESCAPE PATH LIGHT, INOPERATIVE ON LEFT SIDE AT AFT OVERWING & NR 3 LEFT DOOR. MX LAMPED AND CLEANED SOCKET AT NR 3.  LAMPED AFT OVERWING.  OPS CHECKED OK.
